I had a sinus infection back in June and took some Azithromycin a friend gave me. I took 2 tablets for 7 day. About 2 to 3 weeks later I ended up with a horrible case of thrush in my mouth. My mouth and throat both were so sore. It felt like I had strep. I started having itching around the anus, painful and sore bowel movements and once in a while itching around the head of my penis. Several weeks went by and it gradually starting getting better. I read up some on the internet and I think I might have taken too many antibiotics and killed both the bad and good bacteria in my body. I later found out later that the tablets were 1000mg each. Could I have overdosed and caused a candida infection? I'm HIV+ and my immune system is already compromised, so I just wanted some advice on what I could do. My left eye got irritated and Dr. gave me antibiotic drops for it and it seemed to clear up. But not before moving to my right eye. Now to start over on that one. I started taking a probiotic trying to help boost my good bacteria back up. I read so many articles and the symptoms I have read for Candidiasis all seem to fit. Note: I had an unexpected sexual encounter mid June as well, but I've never experienced any of the symptoms with any of the STI's I have read about. Not to mention, I'd hope that all the antibiotics would have killed any sign of one as well. Any thoughts would be greatly appreciated!